# SDR USAA2009070891760

- Difficulty date: June 20, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 29,906 hours, 28,431 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D5455003220000
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CRACK ON RIGHT PYLON AFT FIXED FAIRING ON RIB 14 AT INTERNAL AREA LOWER SIDE.  REPLACED RIGHT PYLON AFT FIXED FAIRING RIB 14 IAW A320 SRM 51-72-11.
